MathSciNet Relay Station
MathSciNet bibliographic data
MR1258177 60J10 (60J20)
Meyn, Sean P.; Tweedie, R. L. State-dependent criteria for convergence of Markov chains. Ann. Appl. Probab. 4 (1994), no. 1, 149–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement